MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR
Model Number 866061
Medical Device Problem Code Low Audible Alarm (1016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information and the complaint is still under investigation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported there was a speaker malfunction error.The device was not in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Event or Problem Description
It was reported there was a speaker malfunction error.The device was not in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.A philips remote support engineer (rse) provided the customer with replacement part information for the device loudspeaker assembly.The device remains at the customer site.
 
Additional Manufacturer Narrative

Brand Name
INTELLIVUE MX430 PATIENT MONITOR
Common Device Name
INTELLIVUE MX430 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
222 jacobs street
cambridge, MA 02141
6172455900
MDR Report Key15971488
Report Number9610816-2022-00628
Device Sequence Number5668661
Product Code MWI
UDI-Device Identifier00884838006379
UDI-Public00884838006379
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866061
Device Catalogue Number866061
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/10/2023
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown